MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY DELTA XL; PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY DELTA XL; PHYSIOLOGIC MONITORING SYSTEM
Catalog Number MS18596
Medical Device Problem Codes Insufficient Device Problem Information (3190); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the delta xl display lagged when the rotary knob was used, and that the patient vital display was interrupted and reset.Once the endoscopy case was finished, the delta xl restarted without alarms. the anesthesia machine in use was not impacted, and there was no reported injury or patient death.
 
Additional Manufacturer Narrative
A complaint was submitted where it was reported that the delta xl's rotary knob lagged in response, the patient's vital signs were interrupted and there was a shutdown of the monitor.Draeger reviewed the delta xl logs provided and there were no entries found for the reported date of event ((b)(6) 2024).No other logs or information was made available.The mrc repair center in telford found the cause of the delta xl intermittently shutting down was due to a faulty main processor pcb.The board was replaced with an upgraded a107 pcb.Damage to the monitor was addressed by replacing the rear housing, front bezel assembly and the language label.The internal battery and the nibp filters were replaced as a preventative maintenance measure.The rotary knob was not found to be malfunctioning during testing but it was replaced as part of the front bezel assembly.The monitor passed all testing after repair was performed and was cleaned for return to the customer.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description

Brand Name
INFINITY DELTA XL
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
2156602400
MDR Report Key19051509
Report Number1220063-2024-00039
Device Sequence Number7355234
Product Code MHX
UDI-Device Identifier04049098004169
UDI-Public(01)04049098004169(11)110629(93)MS18596-34
Combination Product (Y/N)N
PMA/510(K) Number
K152407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS18596
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown